# SDR CA080318008

- Difficulty date: March 17, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Piper PA-28R-180
- Aircraft time: 2,185 hours
- Engine: Lyc IO360B1E
- Propeller: Hartzl HCC2YK1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: 252429710
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHECKED IAW EMERGENCY AWD 2008-06-51. FOUND, DID NOT APPLY BY DATE BUT WHEN VISUALLY INSPECTED FOUND SAME PROBLEM AS REPORTED IN AWD. O/H DATE WAS JANUARY 28, 2005. AWD STATED AUGUST 22, 2006. ALL SERVOS MAY NEED TO BE CHECKED. (TC NR 20080318008)
